MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195840
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k142259, k163701.Detailed product information was not provided to bsc.Good faith effort attempts were made to try and retrieve the device batch or lot number, but it was unable to be obtained.Because some of the specific product details are unknown, we are unable to provide some of the specific product information.If additional details become available, a supplemental report will be submitted.Additionally, detailed initial reporter, patient, and additional event details were not provided to bsc.Good faith effort attempts were made to try and retrieve the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.Investigation results: labeling review.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a review of the direxion device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported that the outer layer fell off.A direxion microcatheter was selected for use.However, it was noted that the outer layer of the microcatheter fell off.No part of the device was left inside the patient's body.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
DIREXION? TRANSEND?-14 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25164872
Report Number2124215-2026-25973
Device Sequence Number10632243
Product Code KRA
UDI-Device Identifier08714729839774
UDI-Public(01)08714729839774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195840
Device Catalogue NumberM001195840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown